Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 10, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Aug 14, 2013, 10:54 PM CDT for Hale County, Lubbock County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2013, 10:54 PM CDT (03:54 UTC)
- Expired
- Aug 14, 2013, 11:15 PM CDT
- In force
- 21 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Hale County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 24 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
255 WFUS54 KLUB 150354 TORLUB TXC189-303-150415- /O.NEW.KLUB.TO.W.0010.130815T0354Z-130815T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1054 PM CDT WED AUG 14 2013 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN HALE COUNTY IN NORTHWEST TEXAS. NORTHERN LUBBOCK COUNTY IN NORTHWEST TEXAS. * UNTIL 1115 PM CDT * AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 11 MILES NORTH OF ABERNATHY...OR ABOUT 6 MILES SOUTHWEST OF HALE CENTER...MOVING SOUTH AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE ABERNATHY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3376 10178 3378 10205 3402 10195 3401 10179 TIME...MOT...LOC 0354Z 013DEG 23KT 3396 10190 $$ 16
1 follow-up statement
990 WWUS54 KLUB 150404 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1104 PM CDT WED AUG 14 2013 TXC189-303-150415- /O.CON.KLUB.TO.W.0010.000000T0000Z-130815T0415Z/ HALE TX-LUBBOCK TX- 1104 PM CDT WED AUG 14 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LUBBOCK AND SOUTH CENTRAL HALE COUNTIES UNTIL 1115 PM CDT... AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING A TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 6 MILES SOUTHEAST OF COTTON CENTER...OR 8 MILES NORTHWEST OF ABERNATHY...MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... ABERNATHY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3376 10178 3378 10205 3402 10195 3401 10179 TIME...MOT...LOC 0404Z 010DEG 10KT 3394 10191 $$ 16
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Aug 14, 6:20 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Aug 14, 6:20 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 620 PM CDT WED AUG 14 2013 .AVIATION... COMPUTER MODELS INDICATE ANOTHER ROUND OF STORMS MOVING OFF THE HIGHER MOUNTAINOUS TERRAIN AND AFFECTING THE TERMINALS TONIGHT. HAVE INSERTED A TEMPO FOR THIS PROBABILITY. HOWEVER...WILL AMEND AS NECESSARY IF RADAR TRENDS LEAN TOWARDS A WEAKENING TREND AS SOME COMPUTER MODELS DEPICT. EASTERLY OR VARIABLE WINDS THIS EVENING WILL VEER TO A MORE SRLY COMPONENT OVERNIGHT AS CLOUDS SCATTER OUT. FURTHERMORE...COULD SEE MVFR CLOUD DECKS DEVELOP OVERNIGHT AFTER THE ANTICIPATED PRECIPITATION HAS ENDED. HAVE INSERTED A FEW AND SCT MVFR CLOUD DECK MENTION AT KCDS AND KLBB RESPECTIVELY. && .PREV DISCUSSION... /ISSUED 337 PM CDT WED AUG 14 2013/ SHORT TERM... ISOLATED TSRA ACROSS THE WRN PANHANDLE FROM EARLIER THIS AFTN HAVE MOSTLY DISSIPATED WITH ONLY A SMALL POSSIBILITY OF SEEING SOME REDEVELOPMENT LATE THIS AFTN. BEST CHANCES FOR RAIN IN FIRST PERIOD WILL COME WITH CHANCE OF AN MCS DEVELOPING ACROSS NERN NM THEN ROLLING SEWD DOWN LOW LEVEL THETA-E RIDGE AXIS LOCATED FROM THE SWRN PANHANDLE THROUGH THE SOUTH PLAINS. LOW LEVEL FLOW IS WEAKER THAN YESTERDAY BUT REMAINS QUITE MOIST WHILE UPPER FLOW APPEARS TO BE IN THE 25-35 KT RANGE AT 500 MB. COMBINATION SEEMS FAVORABLE AGAIN FOR THE STORMS THAT HAVE ALREADY DEVELOPED ON THE HIGH TERRAIN TO CONGEAL AND ROLL SEWD. ADDITIONAL NEGATIVE IN ADDITION TO THE WEAKER LOW LEVEL FLOW IS INSTABILITY APPEARS MORE LIMITED THAN YESTERDAY WITH TEMPERATURES RUNNING ABOUT 10 DEGREES COOLER. STILL...THE HRRR IN PARTICULAR SHOWING THIS POSSIBILITY AND WILL NUDGE POPS UPWARDS TOWARD THE LIKELY CATEGORY ACROSS THE NWRN ZONES TAPERING TO LOW POPS EAST. THURSDAY PRECIP FCST MAY BE LARGELY DEPENDENT ON WHAT TRANSPIRES TONIGHT. ATTM MODELS FAVORING A DRIER DAY WITH FOCUS FOR CONVECTIVE INITIATION TO THE WEST-NW-NORTH OF THE FCST AREA. GIVEN MOIST AIR MASS WILL KEEP POPS ABOVE MOS GUIDANCE RANGING FROM 30 PCT WEST TO 20 PCT ELSEWHERE. TEMPS LIKELY TO BE WARMER UNLESS OVERNIGHT BECOMES MORE EXPANSIVE IN SIZE AND DURATION THAN CURRENTLY EXPECTED. FCST TEMPS JUST BELOW MOS NUMBERS PREFERRED ATTM. LONG TERM... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS TO BE IN STORE FOR THE FAR SOUTHERN PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS THURSDAY NIGHT INTO FRIDAY MORNING. A SURFACE TROUGH WILL BE LOCATED IN VICINITY OF THE TEXAS PANHANDLE AND NEW MEXICO STATE LINE...SERVING AS THE FOCUS FOR INITIAL ACTIVITY. NORTHWEST FLOW ALOFT SHOULD ALLOW ANY ACTIVITY DEVELOPING ACROSS NEW MEXICO TO MOVE INTO THE AREA AS A 20-30 KNOT LOW LEVEL JET DEVELOPS IN A FAVORABLY SHEARED ENVIRONMENT EVIDENCED BY 35-40 KNOTS OF 0-6 KM SHEAR. MORE NOTABLY...A SHORTWAVE TROUGH LOOKS TO MOVE FROM THE CENTRAL PLAINS INTO THE SOUTHERN PLAINS AND SERVE AS A LARGER FOCUS FOR A COMPLEX OF THUNDERSTORMS. TRACK OF THIS FEATURE WILL HEAVILY IMPACT RAINFALL EXTENT AND INTENSITY ACROSS WEST TEXAS...BUT BELIEVE SCATTERED POPS ARE MORE THAN WARRANTED. A FEW STORMS MAY BECOME SEVERE GIVEN THE SHEAR AND STEEP LOW TO MID LEVEL LAPSE RATES IN PLACE. PRECIPITABLE WATER VALUES WELL OVER AN INCH WILL ALSO PROMOTE HEAVY RAINFALL. KEPT ISOLATED POPS IN THE FORECAST FRIDAY AND FRIDAY NIGHT AS UPSLOPE FLOW REESTABLISHES ITSELF IN WAKE OF THE ABOVE MENTIONED STORM COMPLEX. UPPER FLOW WILL VEER MORE NORTHERLY...SO CHANCES OF SEEING HIGHER TERRAIN INITIATED CONVECTION OUT OF NEW MEXICO WILL DECREASE TO AREAS IMMEDIATELY ADJACENT TO THE STATE LINE. HOWEVER...WITH LINGERING FRONTAL BOUNDARY PRODUCING LOCALIZED UPSLOPE AND NEARBY SHORTWAVE TROUGH...WILL KEEP SLIGHT CHANCES FOR EVERYONE. UPSLOPE WINDS WILL CONTINUE INTO SATURDAY...BUT CONTINUED VEERING OF STEERING FLOW AND APPROACH OF UPPER HIGH WILL PRECLUDE MENTION OF STORMS FOR NOW. RIDGING WILL SLOWLY DRIFT EAST DOWNSTREAM OF A TROUGH PUSHING ONTO THE WESTERN CONUS COAST LATE IN THE WEEKEND...VEERING UPPER WIND FIELDS NORTH/NORTHEASTERLY AND SUBSEQUENTLY KEEPING CONDITIONS DRY ACROSS THE AREA WITH SOUTHERLY WINDS AT THE SURFACE. THIS TROUGH LOOKS TO RIDE NORTH OF THE SOUTHERN PLAINS AT THIS TIME AND NORTH OF THE UPPER HIGH...PUTTING A DAMPER ON HOPES FOR ANY LARGE SCALE LIFT TO GENERATE SHOWER/THUNDERSTORM ACTIVITY. TEMPERATURES WILL REMAIN AT OR BELOW NORMAL THROUGH MUCH OF THE EXTENDED DUE TO WET SOIL FROM THE RECENT RAINFALL AND LACK OF ANY SCORCHING DESERT AIRMASSES MAKING IT IN FROM THE SOUTHWEST. HIGHS WILL RANGE IN THE MID 80S TO MID 90S WITH LOWS IN THE LOW 60S TO LOW 70S. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 62 89 62 87 62 / 50 30 30 20 20 TULIA 63 87 63 85 62 / 50 20 40 20 20 PLAINVIEW 64 86 65 88 64 / 50 20 40 20 20 LEVELLAND 66 90 65 92 64 / 50 20 30 20 20 LUBBOCK 66 90 67 91 65 / 50 20 30 20 20 DENVER CITY 68 90 66 94 66 / 30 20 30 20 20 BROWNFIELD 68 91 66 93 65 / 40 20 30 20 20 CHILDRESS 68 90 69 89 66 / 30 20 40 20 20 SPUR 70 89 68 94 66 / 30 20 40 20 20 ASPERMONT 71 90 71 93 68 / 30 20 40 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 29
Hazardous weather outlook, Aug 14, 11:18 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1118 AM CDT WED AUG 14 2013 TXZ021>044-151630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1118 AM CDT WED AUG 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE GENERALLY UNORGANIZED ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE SOUTH PLAINS AREA WITH A SLIGHT PREFERENCE TOWARD THE EXTREME SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE SHOWERS AND STORMS. A CHANCE ALSO EXISTS FOR ANOTHER ORGANIZED THUNDERSTORM COMPLEX TO MOVE TO THE SOUTHEAST OUT OF NORTHEASTERN NEW MEXICO INTO THE SOUTHERN PANHANDLE AND THE SOUTH PLAINS AND ROLLING PLAINS. THE GREATEST THREAT FROM THIS ACTIVITY WILL BE LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 7:35 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
735 PM CDT WED AUG 14 2013
TXZ022-023-150100-
CASTRO-SWISHER-
735 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR SWISHER AND CASTRO COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN SWISHER COUNTY...MOVING
SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES... AND
SEEK SHELTER IN A STURDY STRUCTURE IMMEDIATELY IF THUNDER IS HEARD.
LAT...LON 3459 10176 3446 10208 3470 10216 3475 10206
3475 10192
TIME...MOT...LOC 0034Z 326DEG 7KT 3467 10199
16Special weather statement, Aug 14, 8:13 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
813 PM CDT WED AUG 14 2013
TXZ022-023-150145-
CASTRO-SWISHER-
813 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR SWISHER AND CASTRO COUNTIES...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF TULIA...MOVING SOUTHEAST AT
10 MPH.
NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES... AND
SEEK SHELTER IN A STURDY STRUCTURE IMMEDIATELY IF THUNDER IS HEARD.
LAT...LON 3475 10162 3448 10168 3441 10196 3463 10206
3475 10191
TIME...MOT...LOC 0113Z 327DEG 10KT 3458 10192
16Special weather statement, Aug 14, 8:31 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
831 PM CDT WED AUG 14 2013
TXZ022-023-150200-
CASTRO-SWISHER-
831 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR SWISHER AND CASTRO COUNTIES...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF TULIA...MOVING SOUTH AT 10
MPH. IN ADDITION...ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR
HAPPY...ALSO MOVING SOUTH AT APPROXIMATELY 10 MILES PER HOUR.
NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE IMMEDIATELY IF THUNDER IS HEARD.
LAT...LON 3475 10157 3474 10153 3444 10177 3439 10203
3464 10203 3475 10194
TIME...MOT...LOC 0129Z 346DEG 6KT 3457 10195
16Special weather statement, Aug 14, 9:48 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
948 PM CDT WED AUG 14 2013
TXZ023-024-150315-
BRISCOE-SWISHER-
948 PM CDT WED AUG 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND NORTHERN SWISHER
COUNTIES...
AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEASTERN SWISHER COUNTY AND
NORTHERN BRISCOE COUNTY...MOVING SOUTH AT 30 MPH.
TORRENTIAL DOWNPOURS ARE LIKELY WITH THESE STORMS. RAINFALL RATES IN
EXCESS OF FOUR INCHES PER HOUR WILL CAUSE FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND AND AWAY
FROM STREAMS AND CREEKS IF A WARNING IS ISSUED.
IN ADDITION TO HEAVY RAIN...PEA SIZE HAIL AND WINDS UP TO 50 MPH
WILL ALSO BE POSSIBLE AS THE STORMS APPROACH MACKENZIE
RESERVOIR...VIGO PARK AND AREAS NORTH OF SILVERTON.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED AND DO NOT ATTEMPT TO
DRIVE ACROSS WATER OF UNKNOWN DEPTH.
LAT...LON 3451 10102 3450 10159 3458 10160 3460 10179
3475 10179 3475 10109
TIME...MOT...LOC 0244Z 359DEG 28KT 3468 10151
24Local storm report, Aug 14, 10:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1007 PM CDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST 1 NNW PLAINVIEW 34.20N 101.73W
08/14/2013 E60 MPH HALE TX PUBLIC
0951 PM HAIL 1 NNW PLAINVIEW 34.20N 101.73W
08/14/2013 E1.00 INCH HALE TX PUBLIC
&&
EVENT NUMBER LUB1300431
EVENT NUMBER LUB1300432
FBLocal storm report, Aug 14, 10:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1022 PM CDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 4 E HALFWAY 34.19N 101.88W
08/14/2013 E1.75 INCH HALE TX PUBLIC
&&
EVENT NUMBER LUB1300433
FBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:35 PM CDT | Special Weather Statement | LUB | Swisher | 25 min |
| Aug 14, 8:13 PM CDT | Special Weather Statement | LUB | Swisher | 32 min |
| Aug 14, 8:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Aug 14, 8:42 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 33 min |
| Aug 14, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 32 min |
| Aug 14, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 15 min |
| Aug 14, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 34 min |
| Aug 14, 9:48 PM CDT | Special Weather Statement | LUB | Briscoe | 27 min |
| Aug 14, 10:11 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 34 min |
| Aug 14, 10:36 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 24 min |
| Aug 14, 10:39 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 36 min |
| Aug 14, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 31 min |
| Aug 14, 11:24 PM CDT | Special Weather Statement | LUB | Hale | 36 min |
| Aug 14, 11:41 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 34 min |
| Aug 14, 11:42 PM CDT | Areal Flood Advisory | LUB | Hale, Swisher | 108 min |
| Aug 14, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 46 min |
| Aug 15, 12:16 AM CDT | Special Weather Statement | LUB | Lubbock | 29 min |
| Aug 15, 12:35 AM CDT | Areal Flood Advisory | LUB | Lubbock | 115 min |
| Aug 15, 12:43 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Aug 15, 12:47 AM CDT | Special Weather Statement | LUB | Crosby, Hockley, Lubbock | 28 min |
| Aug 15, 1:02 AM CDT | Areal Flood Advisory | LUB | Crosby | 88 min |
| Aug 15, 1:12 AM CDT | Special Weather Statement | LUB | Lynn | 33 min |
| Aug 15, 1:19 AM CDT | Special Weather Statement | LUB | Crosby, Lubbock | 26 min |
| Aug 15, 1:44 AM CDT | Special Weather Statement | LUB | Lynn | 31 min |
| Aug 15, 5:40 PM CDT | Special Weather Statement | LUB | Parmer | 35 min |
| Aug 15, 6:15 PM CDT | Special Weather Statement | LUB | Parmer | 30 min |
| Aug 15, 6:41 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 34 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.